MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER
Catalog Number 08454345001
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys prolactin ii on a cobas e 801 analytical unit.The sample initially resulted in a prolactin value of 870 uiu/ml.The sample was treated with polyethylene glycol (peg) and repeated.The result was higher than the initial value.No specific value was provided.Since the peg treated value was higher, the sample was repeated two additional times on (b)(6) 2023, resulting in prolactin values of 1430 uiu/ml and 1416 uiu/ml.
 
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration data was within expectations.Quality controls recovered within range.A reagent issue was not present since controls before the event were within range.Upon review of the alarm trace, no relevant alarms were observed.The field service engineer checked and cleaned dirty reagent probes, sipper nozzles, and pre-wash nozzles.The analyzer was often giving degasser low-pressure errors, so the degasser pump was replaced.The investigation determined the service actions resolved the issue.The operator is required to clean all probes and nozzles daily.

Brand Name
COBAS E 801 ANALYTICAL UNIT
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18334878
Report Number1823260-2023-04025
Device Sequence Number12705897
Product Code JJE
UDI-Device Identifier07613336158456
UDI-Public07613336158456
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08454345001
Device Lot Number716142
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/04/2024
01/16/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/05/2024
01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown